advertisement
Question
Posted by: Lizzy | 2011/09/26

Painful nipples

Hi,i have painful nipples and tender breasts.I used the 3 months injection and stopped it in February,i havent had my periods since then.I''ve had severe pimples on my left breast and went to see my GP,gave me antibiotics and told me it was an infection and it cleared.Now the pimples are occuring on my right breast.What could be wrong?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I don't know what is causing the pimples. This is not a gynae question. You can try Evening Primrose oil for breast tenderness.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/09/29

I don't know what is causing the pimples. This is not a gynae question. You can try Evening Primrose oil for breast tenderness.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement